# SDR DALA2021032201622

- Difficulty date: March 17, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 54,457 hours, 28,058 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: D5337189600500
- Condition: Missing
- Location: Right Belly
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING ON WORK CARD 5751-01025-011D, FOUND R/H BELLY FAIRING SLIDING PANEL MISSING. PER CDL/PLACARD INSTALLED, DISP APPROVED. NO 'M' PROCEDURE REQUIRED. / (6827572)
